2017
Том 69
№ 6

All Issues

Common periodic trajectories of two mappings

Matviichuk M. Yu.

Full text (.pdf)


Abstract

For a map fCr (I, I), r > 0, we consider the problem of the existence of a map close to it and having the common periodic trajectories of given periods with f.

English version (Springer): Ukrainian Mathematical Journal 60 (2008), no. 7, pp 1099-1113.

Citation Example: Matviichuk M. Yu. Common periodic trajectories of two mappings // Ukr. Mat. Zh. - 2008. - 60, № 7. - pp. 937–948.

Full text